# SDR QXEA0202017

- Difficulty date: June 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 872 hours, 695 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 267
- Condition: Failed
- Location: Fuel System
- Part time: 869 hours, 869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- LEFT HAND AND RIGHT HAND FUEL PUMP ADVISORY LIGHTS ON.  PUMP CYCLING DURING FLIGHT AT 39,000 FEET.  REMOVED AND REPLACED LEFT HAND AND RIGHT HAND PRIMARY EJECTOR PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
